MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ms9.0000000000004837

Медицинская библиотека · Annals of medicine and surgery (2012) · 2026

Amitraz poisoning: A case report of rare pesticide poisoning from Nepal.

Pahari Nabin, Pahari Mukesh, Ghimire Sagun, Khadka Ram Bahadur, Shrestha Anmol Singh, Gautam Dipim, Dewan Samyek

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION AND

IMPORTANCE

Amitraz poisoning is a rare poisoning in agricultural and developing countries like Nepal. This case report highlights the clinical presentation and management of Amitraz poisoning.

CASE PRESENTATION: A 40-year-old male presented with history of vomiting and epigastric pain after suicidal ingestion of 30 mL of Amitraz (12.5% W/V). Symptoms were similar of α1 and α2 agonist including bradycardia, miosis, and hypotension. Patient required mechanical ventilation support and was given symptomatic treatment.

CLINICAL DISCUSSION: Amitraz poisoning is rare but might be misdiagnosed for organophosphate and carbamates poisoning. All symptoms are explained by its α1 and α2 receptor agonist action.

CONCLUSION

There is no antidote for this poisoning and treatment is solely based on symptomatic care. Normally symptoms resolve in 24-48 hours.

Для цитирования: Pahari Nabin, Pahari Mukesh, Ghimire Sagun, Khadka Ram Bahadur, Shrestha Anmol Singh, Gautam Dipim, Dewan Samyek. Amitraz poisoning: A case report of rare pesticide poisoning from Nepal.. Annals of medicine and surgery (2012). 2026. DOI: 10.1097/ms9.0000000000004837.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.